MAUDE Adverse Event Report: SEASPINE, INC MARINER PEDICLE SCREW SYSTEM

SEASPINE, INC MARINER PEDICLE SCREW SYSTEM
Model Number 41-7545-1
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Clinical circumstances did not warrant removal; dr.Miller states they have no intent to removed the screw at this time.There were no pictures or radiographs provided to confirm the report of a broken screw.The surgeon will continue to monitor the patient for any indication prompting additional treatment.Possible adverse events like other spinal system implants, the following adverse events are possible.This list is not exhaustive: bending, disassembly or fracture of implant and components.
 
Event or Problem Description
Approximately 6 months post-op, a screw fractured at the neck of the screw shank where the tulip meets the screw shank.The side of the patient is not discernible on xray.Dr.(b)(6) no intentions of taking the patient back to surgery and removing it.He will just follow the patient for the time being because it is not symptomatic.Surgeon: dr.(b)(6).Hospital: (b)(6).Levels: l3-s1 screws.Issue: screw fracture at s1, screw size: 7.5x45.Original date of surgery: (b)(6) 2020.Discovery date: (b)(6) 2021.

Brand Name
MARINER PEDICLE SCREW SYSTEM
Common Device Name
SCREW
Manufacturer (Section D)
SEASPINE, INC
5770 armada drive
carlsbad CA 92008
MDR Report Key12186095
Report Number3013130772-2021-00065
Device Sequence Number4712888
Product Code NKB
UDI-Device Identifier10889981068974
UDI-Public10889981068974
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K191648
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number41-7545-1
Device Catalogue Number41-7545-1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;